# SDR REXA2014082200844

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL 171CL LIGHT HAS BROKEN CONNECTOR PIN.  REINSTALLED PIN IAW ESPM 20-16-05.  OPERATIONS CHECK WILL BE PERFORMED IAW ROUTINE CARD 33-900-7901, SEE COPY.
